# SDR SWIA971736

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N593SW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- Aircraft time: 24,486 hours, 24,673 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH FLAPS UP AT 9000 ADVANCE STALL WARNING SYSTEM AND FLAP LIGHT CAME ON, MAP AND FLAP WARNING INDICATION OVERHEAD DISAGREEMENT, CONTROL FAULT ASYMMETRY LIGHTS.  RETURNED TO LAX.  REPLACED FLAP ANNUCIATOR, OPS CHECKS GOOD.
